MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY

ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY
Catalog Number 08058687190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable triglycerides results for 1 patient sample on a cobas c 503 analytical unit.The initial result was 295 mg/dl.The sample was tested on another module and the result was 85.5 mg/dl.The sample was repeated on the same module as the initial result and the repeated result was 87 mg/dl.The sample was repeated as the initial result did not match the patient's clinical history.
 
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The calibration and qc were acceptable.The alarm trace showed several "abnormal aspiration" alarms on the date of the event, which are indicative of a possible pre-analytical issue.The field service representative performed checks and did not find any abnormalities.The investigation is ongoing.
 
Additional Manufacturer Narrative
A general reagent issue was excluded.The investigation did not identify a product problem.The investigation determined the issue was consistent with a pre-analytical handling issue.

Brand Name
TRIGLYCERIDES
Common Device Name
TRIGLYCERIDES ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21333984
Report Number1823260-2025-00358
Device Sequence Number8624174
Product Code CDT
UDI-Device Identifier07613336121542
UDI-Public07613336121542
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number08058687190
Device Lot Number83647901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown